# SDR PCAA0112164

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,416 hours, 33,508 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 071131333
- Part serial: 1350
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

BWI-BUF FLIGHT 3900.  CREW REPORTED SMOKE COMING FROM RADAR GRAPHICS UNIT. SMOKE SUBSIDED WHEN UNIT WAS TURNED OFF.  AIRCRAFT DIVERTED TO MDT FOR REPAIRS.  NO EMERGENCY DECLARED.  MAINTENANCE REPLACED RADAR GRAPHICS UNIT IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
